# SDR QXEA2021111200508

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 27,092 hours, 29,126 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 4100S00504
- Part serial: 0664
- Condition: None
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"DEICE PRESS" CAUTION ILLUMINATED IN CRUISE 62% TORQUE. LEFT MOST INBOARD BOOT LIGHT AND SECOND BOOT THE THE RIGHT MOST INBOARD LIGHT REMAINED ILLUMINATED RAN DEICE PRESS CHECKLIST WITH NO RESULT LIGHTS REMAINED ILLUMINATED UNTIL SHUTDOWN. RETURNED TO FIELD. REMOVED FROM SERVICE. REF Q400 FIM TASK 30-10-00-810-801, PERFORMED ITEM 3 FUNCTIONAL TEST FAILED. FOUND FAULT LOW PRESSURE 4B FAIL IN CDS. REMOVED AND REPLACED #4 DDV (RH INBD DDV) IAW Q400 AMM TASK # 30-11-16-000-801/400/801, OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
